# SDR 2007FA0000583

- Difficulty date: May 24, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N182MS
- Make and model: Cessna R182
- Aircraft serial: 18200791
- Engine: Lyc O540*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Part serial: G082115
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THIS STARTER FROM SAME AIRCRAFT FOR THE 4TH TIME WITH 11.3 HOURS SINCE OVERHAUL.  STARTER BENDIX WOULD NOT ENGAGE ANYMORE DURING STARTUP.  NO PROBLEM COULD BE FOUND WITH AIRCRAFT ELECTRICAL SYSTEM.  INSTALLED ON ANOTHER AIRCRAFT TO VERIFY PROBLEM AND FOUND THAT THE STARTER WAS DEFECTIVE.  (K)
